Alert archive / Illinois / Tornado Warnings in 2026

Tornado Warning 11, NWS St. Louis, MO

March 15, 2026Clinton County, Washington County, Illinois

NWS St. Louis, MO issued this tornado warning at Mar 15, 2026, 5:54 PM CDT for Clinton County, Washington County, Illinois. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 5:54 PM CDT (22:54 UTC)
Expired
Mar 15, 2026, 6:31 PM CDT
In force
37 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Clinton County, IL, Washington County, IL

The radar

The St Louis radar (KLSX), 115 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 6:11 PM CDTTSTM WND GST 70Okawville, ILTV meteorologist reported winds of 60-70 mph at Okawville with thunderstorms.
Mar 15, 6:29 PM CDTTORNADO2 Nne Ferrin, ILA brief, weak EF-1 tornado with peak wind gusts of 90mph touched down north of US 50 east of Carlyle Lake in Clinton County, IL. The tornado did damage mainly to trees and outbuildings before lifting two minutes later just west of the Marion County line.
Mar 15, 6:30 PM CDTTSTM WND DMG3 N Shattuc, ILTime estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 1:33 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2026-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2026-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1382 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

573 
WFUS53 KLSX 152254
TORLSX
ILC027-189-152345-
/O.NEW.KLSX.TO.W.0011.260315T2254Z-260315T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
554 PM CDT Sun Mar 15 2026

The National Weather Service in St Louis has issued a

* Tornado Warning for...
  Central Clinton County in south central Illinois...
  Washington County in south central Illinois...

* Until 645 PM CDT.

* At 554 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 5 miles northeast of New Athens, or 9 miles southeast
  of Freeburg, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without
           shelter. Mobile homes will be damaged or destroyed. Damage
           to roofs, windows and vehicles will occur. Tree damage is
           likely.

* Locations impacted include...
  Johannisburg, Lively Grove, New Memphis, Damiansville, Oakdale,
  Okawville, Addieville, Bartelso, Covington, Posen, Nashville,
  Beaucoup, Hoyleton, Ashley, Hoffman, Richview, Irvington, Wamac and
  Shattuc.

This includes Interstate 64 in Illinois between exits 34 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3848 8970 3869 8914 3850 8914 3821 8915
      3821 8933 3822 8957 3822 8970
TIME...MOT...LOC 2253Z 251DEG 42KT 3835 8980

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Kimble
2 follow-up statements
702 
WWUS53 KLSX 152322
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
622 PM CDT Sun Mar 15 2026

ILC027-189-152345-
/O.CON.KLSX.TO.W.0011.000000T0000Z-260315T2345Z/
Clinton IL-Washington IL-
622 PM CDT Sun Mar 15 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN CLINTON AND NORTHEASTERN WASHINGTON COUNTIES IN SOUTH
CENTRAL ILLINOIS...

At 622 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Carlyle, moving northeast at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

Locations impacted include...
  Okawville, Addieville, Frogtown, Covington, Bartelso, New Minden,
  Huegely, Posey, Carlyle, Hoyleton, Hoffman, Huey, Irvington,
  Ferrin, Wamac and Shattuc.

This includes Interstate 64 in Illinois between exits 41 and 50.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3848 8955 3854 8955 3869 8914 3850 8914
      3843 8915 3835 8956
TIME...MOT...LOC 2254Z 244DEG 48KT 3839 8976

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Kimble
559 
WWUS53 KLSX 152331
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
631 PM CDT Sun Mar 15 2026

ILC027-189-152341-
/O.CAN.KLSX.TO.W.0011.000000T0000Z-260315T2345Z/
Clinton IL-Washington IL-
631 PM CDT Sun Mar 15 2026

...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN CLINTON AND
NORTHEASTERN WASHINGTON COUNTIES IN SOUTH CENTRAL ILLINOIS...

The storm which prompted the warning has weakened, and no longer
appears capable of producing a tornado. Therefore, the warning has
been cancelled. However, gusty winds are still possible with this
thunderstorm.

A Severe Thunderstorm Warning still remains in effect.

&&

LAT...LON 3848 8955 3854 8955 3869 8914 3850 8914
      3843 8915 3835 8956
TIME...MOT...LOC 2322Z 244DEG 48KT 3855 8932

$$

Kimble

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Mar 15, 2:54 PM CDT, 3 hours earlier. Its key messages:

  • The threat for strong to severe thunderstorms exists through early this evening, mainly across east central and southeast Missouri as well as southwest Illinois. Brief, weak tornadoes and damaging winds are the main threats.
  • Minor snowfall amounts are forecast this evening through tonight, mainly across northeast Missouri where as much as 1-3" may fall.
  • Wind gusts as high as 45-50 mph are expected through early Monday morning.
  • Unseasonable cold is expected through Tuesday before a rapid warmup begins on Wednesday.
Area forecast discussion, Mar 15, 2:54 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service Saint Louis MO
254 PM CDT Sun Mar 15 2026

.KEY MESSAGES...

- The threat for strong to severe thunderstorms exists through
  early this evening, mainly across east central and southeast
  Missouri as well as southwest Illinois. Brief, weak tornadoes
  and damaging winds are the main threats.

- Minor snowfall amounts are forecast this evening through
  tonight, mainly across northeast Missouri where as much as 1-3"
  may fall.

- Wind gusts as high as 45-50 mph are expected through early Monday
  morning.

- Unseasonable cold is expected through Tuesday before a rapid
  warmup begins on Wednesday.

&&

.SHORT TERM...  (Through Late Monday Night)
Issued at 232 PM CDT Sun Mar 15 2026

A late winter/early spring storm is underway across the region,
with a surface low east of Quincy, IL early this afternoon with
an attendant draped to its southwest. As of 1900 UTC, the boundary
is nearing a KVIH>>KPPQ line with regional radar and GOES-19
satellite imagery showing gradually developing showers and
thunderstorms along the front. The latest SPC mesoanalysis shows
250-500 J/kg of SBCAPE nosing into eastern Missouri with 45-55+
knots of effective shear. It is worth noting however that the RAP
initializations over the past several hours have been consistently
too high with instability/CAPE. This is due to the RAP (and HRRR)
being consistently too high with dewpoints in the warm sector.
This is something that could lead to a slower (or less robust)
development of the QLCS later today. That being said, we still do
expect convection to become more widespread along the boundary
over the next several hours and more organized with time/eastward
extent. Exactly how fast this occurs remains uncertain however,
which is why parts of southeast Missouri and southwest Illinois
have the higher threat for severe weather in our region. Strong
0-3 km shear (40+ knots) with a strong line-normal component
(more perpendicular) means that QLCS mesovortices will be a
concern, which could produce brief, weak tornadoes and/or damaging
winds. Those two hazards remain the primary concerns late this
afternoon through about 7 PM this evening when the cold front
clears our south-central Illinois counties.

Another area of precipitation is expected to move out of western
Missouri into central Missouri early this evening. Model soundings
show very low wetbulb zero heights (below 400 feet AGL), so this
should fall as snow. Upstream observations across eastern Kansas
also have only snow. Surface temperatures are still expected to
be above the freezing mark however, so road impacts are not
expected. There may however be a ~2 hour period with reduced
visibilities (~1 mile). Further northeast, the steadier snow
should last a bit longer, maybe up to 4-6 hours. In these
locations, amounts of 1-2" are expected with some isolated spots
up to 3" possible. Some minor travel impacts are possible in these
locations, as road temperatures may cool below the freezing mark
toward the end of the snowfall. Therefore, have issued a winter
weather advisory for 5 counties in northeast Missouri/western
Illinois. Strong cyclonic flow aloft and steep low-level lapse
rates suggests snow showers/flurries elsewhere overnight and this
activity may last through Monday morning in eastern Missouri over
into Illinois.

Behind the cold front, winds turn to the northwest with about a ~20
degree temperature drop over a 2-hour period. Gust of 45-50 mph
will be common overnight, with the highest gusts most likely
across central/northeast Missouri and west-central Illinois from
late this evening through the predawn hours on Monday. A few gusts
of 55-60 mph would not surprise me either, given unidirectional
winds within the mixed layer and strong low-level cold air
advection. However, did not upgrade any counties to a high wind
warning as the expectation is that any of these 60+ gusts will be
sparse/transient, if they occur at all. The latest HREF
probabilities for 60+ mph wind only peak out at about 20% in our
far northern/northwestern counties.

The aforementioned gusty northwest winds will gradually slack on
Monday, but minimum wind chill values of 0 to -10F are expected in
central/northeast Missouri as well as west-central Illinois early
Monday morning. Low stratus looks to hang around much of the day
on Monday, especially across eastern Missouri into western
Illinois. These low clouds along with continued low-level cold air
advection should keep temperatures some 25-30 degrees below
normal on Monday. This incoming air mass is very impressive with
its origin from Alaska. Temperatures at 850 hPa drop to between
-14 and - 18C, or <1st percentile of climatology. Highs below
freezing are expected nearly areawide, though some spots may top
out just above 32 degrees in central/southeast Missouri where some
sunshine is more likely by the afternoon.

Monday night will be the colder night, though northwest winds will
really lighten up as a surface ridge of high pressure approaches
from the west. The anomalously cold air mass along with a clear sky
and light winds should lead to very cold low temperatures. Lows in
the single digits (north) to teens are forecast. While these will
lows will not be record breaking, they may get within about 4-5
degrees of records at both St. Louis (10F/1900) and Columbia
(8F/1906). Wind chills will be mainly driven by the frigid
aforementioned temperatures, but lowest values of -5 to +5F are
expected across the northern half of the area, including the St.
Louis metro area. For more perspective, St. Louis has only had an
observed wind chill below +5F after 3/15 two times over the past
50 years (1979 and 2002).

Gosselin

&&

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 232 PM CDT Sun Mar 15 2026

(Tuesday - Tuesday Night)

Tuesday will still be unseasonably cold, though not nearly as cold
as Monday as highs reach into the 30s to low 40s from northeast to
southwest. A hybrid clipper is expected to move through the region
Tuesday night, potentially bringing some light rain or snow to the
area. Better odds are to our northeast however for accumulating
snow, closer to the climatology of northwest flow/Alberta clipper
systems.

(Wednesday - Next Sunday)

A much warmer and drier weather pattern looks to take hold on
Wednesday and should continue through next weekend. Our region
begins to feel more influence from the anomalous mid/upper level
ridge across the intermountain west. Wednesday should be the a
transition day, with highs mostly in the 60s but widespread 70s are
expected Thursday onward. There is also high confidence in well-
above normal temperatures through at least Friday, with even the
25th percentile of the NBM showing 60s/70s. Temperature uncertainty
does increase next weekend, as some ensemble members from the LREF
show a cold frontal passage. This is when the spread on the IQR of
the NBM increase to 20-25 degrees. This is the difference from a
continuation of readings ~20 degrees above normal to temperatures
dropping back to near to slightly below normal values for late March.

Gosselin

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1239 PM CDT Sun Mar 15 2026

The cold front is nearing central Missouri, and should push
through KCOU/KJEF over the next 2 hours. The boundary should then
push through KUIN and the metro terminals by late afternoon.
Showers are likely associated with this frontal passage, with
thunder expected for the metro. Brief reductions in visibility (to
IFR) are expected in thunderstorms. Behind the front, rain will
linger for a few hours as winds turn to the northwest. Another
round of precipitation, this time in the form of snow, should
impact central Missouri and KUIN sites this evening. The snow
should last a bit longer at KUIN, into the early overnight hours.
Accumulations at KCOU/KJEF should be light (less than 1") and on
elevated/grassy surfaces. Up at KUIN, amounts of 1-2" are expected
with some minor (up to 0.5" roughly) possible on road surfaces.
Visibilities should drop to IFR in the snow. Light snow showers
may impact the metro terminals from 0600-0900 UTC approximately,
but should not be as widespread as further north. Otherwise, look
for low MVFR ceilings and very gusty northwest winds tonight into
Monday morning.

Gosselin

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Wind Advisory until noon CDT Monday for Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
     Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
     Shelby MO-Warren MO-Washington MO.

IL...Wind Advisory until noon CDT Monday for Adams IL-Bond IL-Brown
     IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Mar 15, 2:57 PM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
257 PM CDT Sun Mar 15 2026

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-162000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
257 PM CDT Sun Mar 15 2026

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Some thunderstorms through early evening will be capable of brief,
weak tornadoes and damaging wind gusts mainly in southeast Missouri
and southwest Illinois.

Accumulating snow capable of minor travel impacts is expected
tonight, mainly across northeastern Missouri and west-central
Illinois. Please see the winter weather advisory for more details.

Strong non-thunderstorms winds are expected through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong non-thunderstorms winds are expected Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any hail, wind damage, or snowfall
accumulations to the National Weather Service.

Gosselin

In the hours before

Local storm report, Mar 15, 5:28 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
528 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     Tstm Wnd Gst     2 WNW Collinsville      38.69N 90.03W
03/15/2026  M60 MPH          Madison            IL   Public

            TV meteorologist noted several gusts over 60
            mph in his Storm Runner vehicle.

&&

MCF
Local storm report, Mar 15, 5:31 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
531 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     Tstm Wnd Gst     1 N Farmington          37.79N 90.43W
03/15/2026  E60 MPH          St. Francois       MO   Public

&&

MCF
Local storm report, Mar 15, 5:36 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
536 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     Hail             Wood River              38.86N 90.09W
03/15/2026  E1.00 Inch       Madison            IL   Public

            Quarter-size hail in Wood River, reported by
            Madison County SKYWARN.

&&

MCF
Local storm report, Mar 15, 5:44 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
544 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Tstm Wnd Dmg     4 ENE Leadington        37.86N 90.42W
03/15/2026                   Ste. Genevieve     MO   Emergency Mngr

            Tree debris is blocking a part of Hwy D just
            north of Hwy O. Time of damage estimated
            from radar.

&&

MCF
Local storm report, Mar 15, 5:48 PM CDT, 6 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service St Louis MO
548 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     Hail             Wood River              38.86N 90.09W
03/15/2026  M1.00 Inch       Madison            IL   Public

            Corrects time entry of previous hail report
            from Wood River. Quarter-size hail in Wood
            River, reported by Madison County SKYWARN.

&&

MCF
Local storm report, Mar 15, 5:54 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
554 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     Tstm Wnd Dmg     Des Peres               38.60N 90.45W
03/15/2026                   St. Louis          MO   Public

            Winds blew open strong steel door, estimated
            at 70 mph.

&&

MCF

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:37 PM CDTWinter Weather AdvisoryLSXAdams, Brown, Pike16 hr
Mar 15, 3:40 PM CDTSevere Thunderstorm WarningLSXCalhoun35 min
Mar 15, 3:44 PM CDTSevere Thunderstorm WarningLSXCalhoun46 min
Mar 15, 3:56 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey58 min
Mar 15, 3:59 PM CDTTornado WarningLSXCalhoun, Jersey33 min
Mar 15, 5:01 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair44 min
Mar 15, 5:05 PM CDTTornado WarningLSXMadison, Saint Clair34 min
Mar 15, 5:09 PM CDTSevere Thunderstorm WarningLSXMacoupin36 min
Mar 15, 5:19 PM CDTTornado WarningLSXMonroe, Saint Clair47 min
Mar 15, 5:28 PM CDTSevere Thunderstorm WarningLSXMonroe, Randolph, Saint Clair47 min
Mar 15, 5:31 PM CDTSevere Thunderstorm WarningLSXBond, Montgomery44 min
Mar 15, 5:34 PM CDTTornado WarningLSXMonroe, Randolph, Saint Clair34 min
Mar 15, 5:51 PM CDTSevere Thunderstorm WarningLSXClinton, Washington54 min
Mar 15, 6:23 PM CDTSevere Thunderstorm Warning Considerable damage threatLSXMarion58 min

Nearby

Tornado Warnings in Illinois, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.